On Dwell Time Minimization for Switched Delay Systems: Time-Scheduled Lyapunov Functions

Ahmet Taha Koru, Akın Delibaşı, Hitay Özbay

Research output: Contribution to journalArticlepeer-review


In the present paper, dwell time stability conditions of the switched delay systems are derived using scheduled Lyapunov-Krasovskii functions. The derivative of the Lyapunov functions are guaranteed to be negative semidefinite using free weighting matrices method. After representing the dwell time in terms of linear matrix inequalities, the upper bound of the dwell time is minimized using a bisection algorithm. Some numerical examples are given to illustrate effectiveness of the proposed method, and its performance is compared with the existing approaches. The yielding values of dwell time via the proposed technique show that the novel approach outperforms the previous ones.

Original languageEnglish
Pages (from-to)37-40
Number of pages4
Issue number10
Publication statusPublished - 26 Jul 2016
Externally publishedYes


  • dwell time optimization
  • free weighting matrices
  • switched systems
  • Time delay
  • time-scheduled Lyapunov function

ASJC Scopus subject areas

  • Control and Systems Engineering


Dive into the research topics of 'On Dwell Time Minimization for Switched Delay Systems: Time-Scheduled Lyapunov Functions'. Together they form a unique fingerprint.

Cite this